# SDR ASOA04567

- Difficulty date: August 6, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, C
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FROM PFN-ATL, THE AIRCRAFT RECEIVED MULTIPLE BIRD STRIKES WITH ONE HITTING THE CAPTAINS WINDSHIELD AND ANOTHER ENTERING THE LT ENGINE INTAKE, FOLLOWED BY A STRONG ODOR IN THE AIRCRAFT.  THE FLIGHT CONTINUED TO ATL WITH NO OTHER PROBLEMS NOTED.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE BORESCOPED THE LT ENGINE WITH NO DAMAGES NOTED.  MAINTENANCE ALSO PERFORMED A COMPERSSOR WASH, INCLUDING PROPELLER BLADE TRACK AND HUB PRESSURE CHECKS.  NO DEFECTS WERE NOTED.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
